# SDR MASA20230125001

- Difficulty date: January 17, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N85340
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000562
- Aircraft time: 14,140 hours, 8,203 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: ALCLAD2524T3
- Part serial: NA
- Condition: Damaged
- Location: Lower R1 Door
- Part time: 14,140 hours, 8,230 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BAG CART STRUCK AIRCRAFT JUST BELOW. R1 DOOR/PERFORMED PERMANENT REPAIR I/A/W ETD 2023-170-001839-A
